# SDR SWAA2022021138358

- Difficulty date: April 23, 2018
- Submitted: February 11, 2022
- Operation: Air carrier
- Aircraft: N8326F
- Make and model: Boeing 737-8H4
- Aircraft serial: 35969
- Aircraft time: 19,656 hours, 8,639 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Gusset
- Condition: Cracked
- Location: Fwd Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO GUSSET AT STR19R STA500I CRACKED / CRACKED GUSSET FOUND TO BE OUT OF LIMITS IAW SRM 51-10-02-0G-0. REMOVED DAMAGED GUSSET. LOCATED AND DRILLED NW PART IAW SRM 57-40-05-0G-0 AND DWG 143A7902; REV. A. INSTALLED NEW PART IAW SRM 51-10-02-0G-0; AND DWG 143A7902; REV A
